Christophe Reutenauer ; Marco Robado - On an algebraicity theorem of Kontsevich

dmtcs:3035 - Discrete Mathematics & Theoretical Computer Science, January 1, 2012, DMTCS Proceedings vol. AR, 24th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2012) - https://doi.org/10.46298/dmtcs.3035
On an algebraicity theorem of Kontsevich

Authors: Christophe Reutenauer ; Marco Robado

    We give in a particular case a combinatorial proof of a recent algebraicity result of Kontsevich; the proof uses generalized one-sided and two-sided Dyck words, or equivalently, excursions and bridges. We indicate a noncommutative version of these notions, which could lead to a full proof. We show also a relation with pointed planar maps.


    Volume: DMTCS Proceedings vol. AR, 24th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2012)
    Section: Proceedings
    Published on: January 1, 2012
    Imported on: January 31, 2017
    Keywords: Algebraic series, Dyck words, noncommutative, planar maps.,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

    Share

    Consultation statistics

    This page has been seen 117 times.
    This article's PDF has been downloaded 289 times.